AddThis Feed Button "Frequently Copied, Never Duplicated"

Tuesday, July 22, 2008

Seizure Medications Linked with Aspartame

The Pacific Epilepsy Society in affiliation with the Epileptic Foundation of Maui has completed a seven year study on Epilepsy and Seizures, finding that epilepsy is at an all time high in Hawaii and the western states and Pacific Ocean Territories. There has been a100% increase over the two previous years. See EFM Survey, Freedom of Info Act 2000-2008 & EFM Survey 1999-03

The most profound reason for the spectacular increase in seizures is the inclusion of the drug ASPARTAME in with the new larger sized anti-seizure drugs: DILANTIN, DEPACOTE, TEGRETOL and several others produced by major pharmaceutical corporations. In 2007 the manufacture of Dilantin changed the description of the 100 mg.

Dilantin changed the 100 mg white capsule with red stripe to a much larger white capsule, orange on one end, which contains 100 mg of the drug, plus aspartame. 150 people who took the new Dilantin capsule found the seizure rate increased in every case. The Chemical Pharmaceutical Engineer employee, in fear of his job would not reveal his name, but said they were adding aspartame. He said the new larger orange & white Dilantin is also labeled 100 mg,

Dr. Allen Stein, Neurosurgeon, President of the Epilepsy Foundation of Hawaii (a separate organization from the above) is sympathetic to the makers of ASPARTAME and routinely prescribes these drugs. I believe this contributes to the increase of epilepsy in these areas.

Glenn Mabson, PhD., CEO
Epileptic Foundation of Maui (dba Pacific Epilepsy Society)
808 879 8999


No comments: